# SDR SWAA2021021748896

- Difficulty date: February 3, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Fixed Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FIXED LEADING EDGE SKIN AT KRAS 185 AT RT WING.  PERFORMED PERMANENT REPAIR ON FIXED LEADING EDGE SKIN AT KRAS 185 AT RT WING IAW EA 21-157-00362 REV IR AND EA 57-0046-21 REV 0 PART 1 MATERIAL USED FOR REPAIR PARTS:-1 FILLER AND -3 FILLER FROM 2024T3 0.063' PO 2020-195085-1; -2 DOUBLER FROM 2024T3 0.071' PO 2020-202348-1.
